Some mathematical problems in the theory of quantum chaos

Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

We discuss the general problem of distribution of spacings between levels in quantum problems. For the quantum kicked rotator model we formulate the results on the Poisson distribution for spacings. Some general remarks concerning the reasons for the appearance of this distribution are given.

Original languageEnglish (US)
Pages (from-to)197-204
Number of pages8
JournalPhysica A: Statistical Mechanics and its Applications
Volume163
Issue number1
DOIs
StatePublished - Feb 1 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint

Dive into the research topics of 'Some mathematical problems in the theory of quantum chaos'. Together they form a unique fingerprint.

Cite this